# SDR 05FDEA00603

- Difficulty date: March 18, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE NR 9 LATCH ROLLER FOR FWD CARGO DOOR.  COMPLIED WITH EA 6-5310-86132.
